# SDR AALA202504142564

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 39,314 hours, 7,918 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Overheated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BUSINESS CLASS GALLEY OVEN #4 HAS A STRONG BURNING SMELL AND IS OVERHEATING. MAINTENANCE FOUND IDENTIFIED THE SMELL IS COMMING FROM THE OVENT INTERNAL FAN AREA AND DE-ACTIVATED THE OVEN.   (OPEN)
